# SDR ASAA1179138

- Difficulty date: January 25, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 37,240 hours, 16,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT CRACKED AT LBL 3 BS 277 TO BS 294.  REPLACED SUPPORT IAW BOEING DWG 141A5410 AND B737 700 SRM 51 40 02.
